Robust stability of 2-D digital filters employing saturation
No Thumbnail Available
Date
2005
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A computationally tractable, i.e., linear matrix inequality (LMI)-based criterion for the global asymptotic stability of uncertain two-dimensional digital filters described by the Fornasini-Marchesini second local state-space model with saturation overflow arithmetic is presented. The criterion is compared with an earlier LMI-based criterion.
Description
Keywords
asymptotic stability, finite wordlength effects, linear matrix inequality, Lyapunov methods, 2-D discrete systems, uncertain systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
Volume
12
Issue
2
Start Page
142
End Page
145